# SDR AALA20161212010

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 328 hours, 130 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE AND FIRE WARNING OCCURRED TWICE DURING FLIGHT.  NO SMOKE DETECTED.  TROUBLESHOT IAW FIM 26-17-00 AND ALL SMOKE DETECTORS TESTED.  NO FAULTS NOTED.  OPS CHECKED GOOD.
